# SDR WX0A2025102732610

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 19,952 hours, 10,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LEAD FLIGHT ATTENDANT FLASHLIGHT INOP.   REMOVED & REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW ASTRONICS CMM 25-60-02. OPS CHECK GOOD AT THIS TIME. "
